Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 151, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 25, 2007, 8:10 AM CDT for Bolivar County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 50 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2007, 8:10 AM CDT (13:10 UTC)
- Expired
- Apr 25, 2007, 9:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Chicot County, AR, Bolivar County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 167 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 8:19 AM CDT | TSTM WND DMG | 2 Sw Eudora, AR | NUMEROUS TREES UPROOTED IN SOUTHERN CHICOT. |
| Apr 25, 8:27 AM CDT | TSTM WND DMG | 1 S Lake Village, AR | *** 1 FATAL *** ONE FATALITY REPORTED DUE TO A CAPSIZED BOAT ON LAKE CHICOT DUE TO HIGH WINDS ASSOCIATED WITH THE THUNDERSTORM. |
| Apr 25, 8:27 AM CDT | TSTM WND GST 60 | 1 S Lake Village, AR | *** 1 FATAL *** ONE FATALITY REPORTED DUE TO A CAPSIZED BOAT ON LAKE CHICOT DUE TO HIGH WINDS ASSOCIATED WITH THE THUNDERSTORM. |
| Apr 25, 8:42 AM CDT | TSTM WND DMG | 2 S Greenville, MS | POWERLINES REPORTED DOWN AT INTERSECTION OF WILCOX ROAD AND HWY 1 ABOUT 2 MILES SOUTH OF GREENVILLE. |
| Apr 25, 8:48 AM CDT | TSTM WND DMG | 1 E Arcola, MS | A TREE DOWN ON HWY 61 NEAR ARCOLA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 1.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 726 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 251311
SVRJAN
ARC017-MSC011-151-251400-
/O.NEW.KJAN.SV.W.0151.070425T1310Z-070425T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
810 AM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHELBY...SHAW...CLEVELAND...
WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...GREENVILLE AIRPORT...LELAND...
HOLLANDALE...GREENVILLE...
CHICOT COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITIES OF...LAKE VILLAGE...EUDORA...DERMOTT...
* UNTIL 900 AM CDT
* AT 810 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DERMOTT
TO LAKE VILLAGE TO 12 MILES WEST OF EUDORA...OR ALONG A LINE
EXTENDING FROM DERMOTT TO LAKE VILLAGE TO 7 MILES EAST OF WILMOT...
AND MOVING EAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
EUDORA BY 820 AM CDT...
GREENVILLE BY 825 AM CDT...
WINTERVILLE...GREENVILLE AIRPORT AND METCALFE BY 830 AM CDT...
LAKE WASHINGTON...STONEVILLE AND BENOIT BY 835 AM CDT...
LELAND BY 840 AM CDT...
WAYSIDE BY 850 AM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS WITH
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN IN ASHLEY. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3362 9073 3361 9078 3329 9078 3315 9072
3312 9090 3305 9093 3306 9143 3353 9143
3350 9126 3369 9102 3375 9107 3379 9097
3382 9102 3391 9099 3400 9068
$$
BANNANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:00 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Apr 25, 6:00 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 600 AM CDT WED APR 25 2007 .DISCUSSION...LARGE THUNDERSTORM COMPLEX IS KNOCKING ON THE DOOR OF THE FORECAST AREA AND THIS WILL LIKELY SPEED UP THE PROGRESSION OF EVENTS PREDICTED IN THE PREVIOUS FORECAST. MAIN TWEAKS WERE TO INCREASE POPS IN MOST AREAS...GOING UP TO CATEGORICAL IN SPOTS WEST OF THE NATCHEZ TRACE CORRIDOR. ALSO DECREASED PREVIOUSLY FORECASTED TEMPS DOWN TO EXPECTATION OF MUCH COOLER 6Z MAV GUIDANCE WHICH SEEMS TO TAKE INTO ACCOUNT ENHANCED PRECIPITATION POTENTIAL. LATEST ZONES AND GRIDS ARE OUT. /BB/ && .PREVIOUS DISCUSSION...SHORT TERM(TODAY THROUGH THURSDAY) CURRENTLY WATCHING A WELL-DEVELOPING MCS (MESOSCALE CONVECTIVE SYSTEM) HEADING TOWARD THE SABINE RIVER AS A BIG UPPER AIR DISTURBANCE PUSHES TOWARD THE ARKLATEX. THE EVOLUTION OF THIS CONVECTIVE SYSTEM AS IT APPROACHES OUR REGION WILL LIKELY BE PIVOTAL TO HOW THE FORECAST PLAYS OUT OVER THE NEXT 12 HOURS. MAY NEED TO DO AN UPDATE TO THE SHORT TERM FORECAST WITHIN THE NEXT HOUR OR TWO TO CATCH QUICKLY EVOLVING WX TRENDS. THINKING IS THAT DRIER AIR AND CORRESPONDING LESSER INSTABILITY SHOULD CAUSE THE INTENSE MCS TO DEGRADE THIS MORNING AS IT GETS TO THE EDGE OF MY WESTERN ZONES. STILL COULD SEE SOME HEAVY RAIN IN NORTHWEST ZONES AND AN INCREASED RISK OF SEVERE STORMS IN NORTHWEST ZONES TODAY AND HIGHLIGHTED WORDING WAS INCLUDED IN ZONE AND GRID PRODUCTS FOR THOSE SPOTS. COLD STORM OUTFLOW COULD RUN AHEAD OF PRECIP AND COMPLICATE THE FORECAST PICTURE FOR AREAS OF MS LATER TODAY. ALONG AND EAST OF THE FURTHEST ADVANCE OF DEEP OUTFLOW WE CAN ANTICIPATE THE ATMOSPHERE TO DESTABILIZE THROUGH THE AFTERNOON AS DEEP LAYER MOISTURE VALUES TRY TO RECOVER. THIS WILL RESULT IN A WINDOW OF SEVERE THUNDERSTORM POSSIBILITIES FOR MOST AREAS BETWEEN THIS AFTERNOON AND LATER THIS EVENING SINCE THE UPPER DISTURBANCE WILL PROVIDE PLENTY OF ATMOSPHERIC LIFT IN THE PRESENCE OF SUFFICIENT WIND SHEAR. RISKS FOR SEVERE WEATHER WILL PROBABLY HOLD OFF UNTIL TONIGHT IN EASTERN ZONES OF MS...BUT HOW QUICKLY THE RISK WILL SHIFT EAST ACROSS THE AREA THROUGH THE DAY WILL BE STRONGLY CORRELATED TO THE MENTIONED EVOLUTION OF THE CONVECTIVE CLUSTER TO OUR WEST THIS MORNING. AS FOR SEVERE WEATHER POSSIBILITIES...DAMAGING WINDS APPEAR TO BE THE MAIN CONCERN FOR THE AREA TODAY THROUGH TONIGHT...ALTHOUGH SOME HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. WOULD BE A LITTLE MORE CONCERNED ABOUT THE TORNADO POTENTIAL IF FORECAST HODOGRAPHS AND SHEAR VECTORS WERE SOMEWHAT BETTER. AS FOR TEMPERATURES TODAY...EXPECT HIGHS AGAIN RANGING FROM 80 TO 85 ALONG AND EAST OF THE INTERSTATE 55 CORRIDOR...BUT PROBABLY HOLDING UNDER 80 WEST OF THIS AREA DUE TO CLOUDS AND PRECIP. MODELS STILL SHOWING DISCREPANCIES WITH HOW QUICKLY PRECIP WILL WORK EAST THROUGH AND OUT OF THE REGION THROUGH THURSDAY...MAINLY BECAUSE OF THE HARD TIME THOSE MODELS ARE HAVING JUDGING HOW THE DRIVING UPPER DISTURBANCE WILL REACT WITH A STRONG UPPER RIDGE CENTER IN THE GULF OF MEXICO. IF THE GFS IS RIGHT...AND IT IS INCREASING LOOKING LIKE IT IS...THEN PRECIP WILL BE ALMOST ENTIRELY EAST OF THE OUTLOOK AREA BY THURSDAY MORNING. PERHAPS A FEW SHOWERS AND THUNDERSTORMS WILL AFFECT EASTERN ZONES OF MS THROUGH MIDDAY THURSDAY BEFORE A COLD FRONT PASSES THROUGH AND SHUTS OFF POTENTIAL...BUT CONFIDENCE IS RELATIVELY HIGH THAT ALL AREAS WILL BE DRY BY THURSDAY AFTERNOON. EXPECT MOSTLY CLEAR TO PARTLY CLOUDY CONDITIONS TO BUILD IN BEHIND THE COLD FRONT FOR THURSDAY WITH SLIGHT COOLER TEMPERATURES (ALTHOUGH PERHAPS NOT QUITE AS COOL AS MAV SUGGESTS). EXPECT HIGHS THURSDAY RANGING FROM THE MID 70S IN THE NORTHWEST TO THE LOW 80S SOUTHEAST. /BB/ LONG TERM(THURSDAY NIGHT THROUGH TUESDAY NIGHT)...CCOLING/DRYING TREND WILL CONTINUE THURSDAY NIGHT WITH WEAK SURFACE RIDGE OVER SERN TX MOVING E ALONG THE GULF COAST. THIS 1019MB HIGH TAKES UP RESIDENCE OVER OUR CWFA ON FRIDAY AS MID AND UPPER LEVEL RIDGING STARTS BUILDING FROM SW CONUS ACROSS THE SRN PLAINS. MEAN OVERALL PATTERN FAVORS A CENTRAL CONUS RIDGE AXIS WITH TROUGHS OFF BOTH COASTS FOR THIS WEEKEND. HOWEVER...WILL CONTINUE MENTION FOR SLIGHT CHANCE POPS LATER SATURDAY AND SATURDAY EVENING AS A MINOR THERMAL TROUGH WORKS THROUGH THE OZARKS TO TN VALLEY REGION. LATEST RUNS OF GFS/ECMWF PRETTY MUCH NOW DISCOUNTING THIS SATURDAY TROUGH AXIS AS SURFACE RIDGE ACTUALLY BECOMES STRONGER TO 1022MB OVER THE LOWER MS VALLEY THROUGH SUNDAY NIGHT. THEN BY MONDAY...THE RIDGE MAINTAINS CONTROL AS IT SLIDES EWD TO THE ATLANTIC COAST BY TUESDAY. WEAK RETURN LOW LEVEL FLOW SHOULD KICK IN BY WEDNESDAY WITH A FEW SHRA/TSRA LATER IN THE DAY. HAVE STAYED CLOSE TO MEX MOS TEMPS IN MOST CASES EXCEPT TO RAISE HIGHS ON A FEW DAYS WHERE A MORE RAPID WARMUP LIKELY DUE TO INCREASED SUNSHINE AND DRY REGIME. HAVE CUT POPS FROM SUNDAY THROUGH TUESDAY NET RESULTS ARE FOLLOWING A BRIEF COOL DOWN ON THURSDAY./40/ && .AVIATION...EXPECT LOTS OF MVFR CONDITIONS AROUND THE REGION THIS MORNING DUE TO LOW CEILINGS WITH SOME POTENTIAL FOR BRIEF IFR CONDITIONS THROUGH 9 AM ACROSS SOUTHEAST MS. STRONG SOUTHERLY FLOW AHEAD OF AN APPROACHING DISTURBANCE WILL PROMOTE SOME WIND SHEAR IN THE LOWER FEW THOUSAND FEET THROUGH MID MORNING...BUT EXPECT LEVELS OF WIND SHEAR TO REMAIN BELOW LLWS CRITERIA. A LARGE THUNDERSTORM CLUSTER BEING DRIVEN BY THIS DISTURBANCE WILL EDGE TOWARD THE MS RIVER THIS MORNING...BUT WILL LIKELY WEAKEN. EXPECT MORE SHOWERS AND THUNDERSTORMS TO REDEVELOP THROUGH THE AFTERNOON ACROSS ALL BUT EASTERN MS...WITH ACTIVITY PROGRESSING EAST INTO EASTERN MS LATER ON THIS EVENING. GUSTY WINDS ARE POSSIBLE WITH THUNDERSTORMS. CONDITIONS WILL CLEAR OUT FROM WEST TO EAST OVER THE REGION LATE TONIGHT THROUGH MIDDAY THURSDAY. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 79 60 78 53 / 68 99 13 7 MERIDIAN 82 61 80 51 / 34 93 28 10 VICKSBURG 77 60 77 51 / 100 67 8 5 HATTIESBURG 83 62 82 54 / 22 94 28 5 NATCHEZ 77 59 77 52 / 87 76 9 3 GREENVILLE 75 57 74 51 / 100 54 8 7 GREENWOOD 77 60 75 52 / 93 80 10 9 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM:50 LONG TERM: 40
Hazardous weather outlook, Apr 25, 5:29 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 529 AM CDT WED APR 25 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261029- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 529 AM CDT WED APR 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... A POTENT UPPER LEVEL DISTURBANCE IS SET TO IMPACT THE ARKLAMISS REGION TODAY THROUGH TONIGHT WHICH WILL BRING THE RISK OF INTENSE THUNDERSTORMS TO THE REGION. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS MORNING THROUGH LATE THIS AFTERNOON ALONG AND WEST OF A MOREHOUSE LOUISIANA TO GREENWOOD MISSISSIPPI LINE. FURTHER SOUTHEAST...SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY THIS EVENING OVER THE REST OF NORTHWEST MISSISSIPPI AND NORTHEAST LOUISIANA...AND LOCATIONS IN CENTRAL MISSISSIPPI NORTHWEST OF A COLUMBUS TO PRENTISS LINE. FINALLY...LOCATIONS IN EASTERN MISSISSIPPI ALONG AND EAST OF A COLUMBUS TO COLUMBIA LINE WILL HAVE THE POTENTIAL TO EXPERIENCE ISOLATED SEVERE THUNDERSTORMS THIS EVENING. THE PRIMARY RISK WITH THE SEVERE STORMS WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES AND HAIL WILL ALSO BE POSSIBLE. RESIDENTS WEST OF THE NATCHEZ TRACE CORRIDOR ARE URGED TO KEEP UP WITH WEATHER UPDATES THIS MORNING AS AN EVOLVING THUNDERSTORM CLUSTER HEADED TOWARD THE REGION COULD RESULT IN A RAPID DECLINE OF WEATHER CONDITIONS. RISKS OF SEVERE WEATHER ACROSS THE REST OF CENTRAL AND EASTERN MISSISSIPPI WILL BE HIGHEST BETWEEN THIS AFTERNOON AND THIS EVENING. ...FLOODING... HEAVY RAIN WILL BE POSSIBLE ACROSS PORTIONS OF THE ARKLAMISS ALONG AND WEST OF THE NATCHEZ TRACE CORRIDOR THROUGH THIS EVENING AS A POTENT UPPER LEVEL DISTURBANCE AFFECTS THE REGION. EXPECT RAINFALL IN THESE AREAS TO RANGE FROM 1 TO 2 INCHES WITH ISOLATED LOCATIONS RECEIVING 3 INCHES. THESE AMOUNTS OF PRECIPITATION SHOULD NOT CAUSE FLOODING PROBLEMS...BUT MAY RESULT IN MINOR PONDING OF WATER ISSUES. IN ADDITION...THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL IS A BIT HIGHER OVER PORTIONS OF NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA AND EXTREME SOUTHEAST ARKANSAS WEST OF A NATCHEZ...TO VICKSBURG...TO GREENWOOD LINE. HERE...THE TRAINING OF THUNDERSTORMS IS POSSIBLE TODAY THROUGH EARLY THIS EVENING WHICH COULD BRING ISOLATED RAINFALL TOTALS UP TO 4 INCHES. THIS WILL BRING A SLIGHT RISK OF FLASH FLOODING PROBLEMS IN THE MOST AFFECTED LOCATIONS. ...NON PRECIPITATION... PATCHY FOG WILL REDUCE VISIBILITIES BELOW ONE MILE AT TIMES THROUGH 9 AM THIS MORNING ACROSS PORTIONS OF SOUTHERN MISSISSIPPI. THIS WILL OCCUR MAINLY SOUTH OF A BROOKHAVEN TO QUITMAN LINE. ANY VISIBILITY REDUCTIONS DOWN BELOW A MILE SHOULD BE ISOLATED AND BRIEF. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TODAY AND TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY NIGHT MAY 1ST. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:28 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 47 min |
| Apr 25, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 40 min |
| Apr 25, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Yazoo | 38 min |
| Apr 25, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 48 min |
| Apr 25, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Leflore, Sharkey, Sunflower, Washington | 43 min |
| Apr 25, 4:06 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 26 min |
| Apr 25, 4:21 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 14 min |
| Apr 25, 6:22 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 23 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.